English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60861/93527 (65%)
Visitors : 1506740      Online Users : 13
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41517


    Title: A note on fuzzy convexity
    Authors: Wu, Shu-yu;鄭惟厚;Cheng, Wei-hou
    Contributors: 淡江大學數學學系
    Keywords: Fuzzy sets;Convex fuzzy sets;Convexity;Semicontinuity
    Date: 2004
    Issue Date: 2010-01-28 07:44:36 (UTC+8)
    Publisher: Elsevier
    Abstract: In this paper, we introduce and study the concept of semistrictly convex fuzzy sets.We also prove that for the upper semicontinuous case, the class of semistrictly convex fuzzy sets lies between the convex and strictly convex classes. In addition, sufficient conditions for strict convexity are given, and important connections between these convex fuzzy sets are presented.
    Relation: Applied Mathematics Letters 17(10), pp.1127-1133
    DOI: 10.1016/j.aml.2003.11.003
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    A note on fuzzy convexity.pdf351KbAdobe PDF2View/Open
    index.html0KbHTML104View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback